Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having extremely bad taste in mouth. Was taking muscle relaxer and warfarin for blood clot. Related?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5786 Questions
I am having extremely bad taste in my mouth for the last three days. I was taking a muscle relaxer for a week and warfin to treat a blood clot. I first had a metallic taste but that has given way to this new taste. It is causing some depression as I can not get rid of it. Nothing works!
Posted Wed, 24 Jul 2013 in Medicines and Side Effects
Answered by Dr. Rahul Kumar 2 hours later
Thanks for the query.
Metallic taste is one of the common side effects of many drugs including muscle relaxants. you mention you have thrush since 3 days, even this can aggravate the symptoms.
Use chlorhexidine mouth wash. This will help in metallic taste. You can use clotrimazole oral paint for thrush. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor